MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0404
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 15-inch monitor used during the reported procedure was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned device but was unable to confirm the reported blackout issue.When connected to verathon's test equipment, the system produced a normal image.The monitor passed verathon's device functionality testing and confirmed to be within specification.Neither the cable nor the bronchoscope used with the monitor during the reported event were made available to verathon for evaluation.Upon completion of verathon's device evaluation, the monitor was returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during an ear, nose, and throat (ent) procedure, using a glidescope core 15-inch monitor, the screen blacked out when utilized with a bflex 2 ultraslim 2.8 single-use bronchoscope.No delay in the procedure, use of a backup device, or harm to the patient was reported.

Brand Name
GLIDESCOPE CORE 15-INCH MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA  V5C5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA   V5C5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24253156
Report Number9615393-2026-00009
Device Sequence Number8355805
Product Code CCW
UDI-Device Identifier00879123006639
UDI-Public(01)00879123006639(11)210802
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0404
Device Catalogue Number0270-1033
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown